Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Irregular periods. Took cristana, periods stopped, taken pause mf, periods resumed. Safe to continue use?

my periods are irregular.doctor advised me to take cristana 3 months course.After completing the course i didn t got my periods for 2 months.she gave me PAUSE MF. TAB and GYNAE CVP CAp.taking these tablets i got my perods.but after stopping it again i didn t got my periods from 5 months..Is it advisable to take again these tablets
Asked On : Sat, 3 Nov 2012
Answers:  0 Views:  74 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor